Publication

On optimal solution error covariances in variational data assimilation

Shutyaev Victor P., Le Dimet François-Xavier, Gejadze Igor Yu.
Russ. J. Numer. Anal. Math. Model., 23 (2), 197–205, 2008.

BibTex References

@article{A-ShuLeDGej08a,
author = {Victor P. Shutyaev and Fran\c{c}ois-Xavier {Le Dimet} and Igor Yu. Gejadze},
title = {On optimal solution error covariances in variational data assimilation},
journal = {Russ. J. Numer. Anal. Math. Model.},
volume = 23,
number = {2},
pages = {197--205},
month = avr,
year = 2008
}

Other Publications

 

Publication Management (Restricted Area)

 
Modify this publication
 
Add a new publication:
Article
Livre
Conférence
Chapitre de livre
Acte de congrès
Rapport de thèse (de master, de stage...)
Logiciel
Rapport technique (de recherche, de contrat...)
Séminaire
 
For any questions, contact Brigitte Bidegaray.